# SDR 96ZZZX1555

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6114 · Propeller Hub Section
- Part: Piston Rod
- Part number: D5170
- Condition: Head Loose
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PROPELLER INSPECTION, HEAD WAS FOUND LOOSE ON PISTON ROD ASSY.
